Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is causing dizziness, headache and light periods?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
What is causing me to be dizzy at times, have headaches, very light early period?
Posted Tue, 8 Oct 2013 in Headache and Migraines
Answered by Dr. Chakravarthy Mazumdar 44 minutes later
Brief Answer:
Check your medications

Detailed Answer:

Both migraines and your medications can give you such feeling. They have the potential to make your periods light in quantity.

Also check for blood pressure, hemoglobin, nutritional problem with your doctor. They can contribute to this.

Hope this answers.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor